Reach Us +1(802)342-4982

Abstract

2 Cases of Acute Confusional State with Autonomic Symptoms after Designer Tryptamine Abuse

We herein report 2 cases of acute tryptamine abuse. Both cases developed confusional state within 1 hour of 4- acetoxy-N-methyl-N-isopropyl-tryptamine ingestion. On admission, they presented confusion with marked mydriasis. In addition, one case showed hypertension, low grade fever, and hyperhidrosis, and the other showed the contraction of pilomotor muscles. Confusion and other autonomic symptoms improved gradually with intravenous drip infusion of saline. Tryptamine abuse should be considered as differential diagnosis in cases of acute confusional state with various autonomic symptoms.


Author(s):

Hisashi Ito*, Shigeru Fukutake and Tetsumasa Kamei



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
30+ Million Readerbase
Recommended Conferences
Flyer image
Abstracted/Indexed in
  • Google Scholar
  • Open J Gate
  • Genamics JournalSeek
  • The Global Impact Factor (GIF)
  • China National Knowledge Infrastructure (CNKI)
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Proquest Summons
  • Scientific Journal Impact Factor
  • Secret Search Engine Labs